# SDR 2003FA0000314

- Difficulty date: March 20, 2003
- Submitted: March 20, 2003
- Operation: General aviation
- Aircraft: N36GS
- Make and model: Beech B200
- Aircraft serial: BB1298
- Engine: Pwa PT6*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 10138800511
- Part serial: UNK
- Condition: Inoperative
- Part time: 2,579 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH TO LANDING AT ABQ THE GEAR WOULD NOT EXTEND IN NORMAL OPERATION.  LANDING GEAR HYDRAULIC POWER PACK MOTOR WOULD RUN WHEN HANDLE IN DOWN POSITION BUT GEAR WOULD NOT MOVE.  EXTENDED GEAR WITH EMERGENCY SYSTEM.  INSTALLED NEW SOLENOID VALVE AND GEAR OPERATED NORMALLY.
